# SDR UPS00432858

- Difficulty date: April 27, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKS FOUND ON INTERCOSTAL WEB, FRAME WEB AND SUPPORT WEB RT AT BS 1265 DURING INSPECTION OF CRITICAL HOLE REF EO 5310-12070 APP. CPAG E 3 ITEM 5.  NEW SUPPORT WEB AND NEW INTERCOSTAL WEB FABRICATED AND FITTED IAW Q/ NOTE 14/00.
